MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SHOULDER SUSPENSION TOWER; PROTECTOR, SKIN PRESSURE

BAXTER HEALTHCARE CORPORATION SHOULDER SUSPENSION TOWER; PROTECTOR, SKIN PRESSURE
Model Number AR-1650-01
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report stating that shoulder suspension tower fell to the floor and knocked a piece of axis, making it impossible to glide, suspend or lock.The device was located at the account and occurred before use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The shoulder suspension tower is designed to position, support and/or distract the patient¿s shoulder in a variety of surgical procedures including, but not limited to lateral arthroscopic and mini-open shoulder surgery.These devices are intended to be used by healthcare professionals within the operating room setting.During on-site inspection, baxter technician found the trigger spring broken, the stop pin missing and the pulley clutch stuck.Technician replaced the damaged parts.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of shoulder suspension tower collapsing were to recur, it could potentially cause serious injury or death.Therefore, baxter is reporting this event.

Brand Name
SHOULDER SUSPENSION TOWER
Common Device Name
PROTECTOR, SKIN PRESSURE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ALLEN MEDICAL SYSTEMS, INC.
100 discovery way
acton MA 01720
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22816679
Report Number3010216206-2025-00021
Device Sequence Number8666709
Product Code FMP
UDI-Device Identifier00615521004521
UDI-Public(01)00615521004521(11)250314
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberAR-1650-01
Device Catalogue NumberAR-1650-01
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown